I want to increase my period days as it has become only 2 days.
Hi there and thanks for your question. If you are on the oral contraceptive pill then what you're experiencing can be quite common and normal. Periods become shorter and lighter in most women on the pill, and in some women they sometimes even disappear altogether.
If you are not on the pill, short periods can still be quite normal. Some women do have short periods and that can be quite normal for them and not have any effect on future fertility.
However it sounds like this is a change for you because you said "it has become only 2 days". In that case it is probably a good idea to see a doctor and have some tests to make sure everything is okay.
There are things that can affect your oestrogen levels and therefore your menstrual cycle, for example things that reduce body fat levels to a low level such as a high level of exercise, low body weight and eating disorders. There are also some medical conditions that can affect your menstrual cycle.
I would recommend you go to see a doctor or a health centre and talk to them about it. While it is probably normal, it's important to make sure that nothing is wrong. All the best and take care.